# SDR 97UAL900653

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SEAT 9D, EMERGENCY LIGHT ON BULLNOSE, JUST BELOW BIN, PUSHED IN.  SECURED LIGHT ASSEMBLY.
